# SDR 20000426SH034

- Difficulty date: April 6, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6120 · Propeller Controlling System
- Part: Fork
- Part number: D51105
- Part serial: S423
- Condition: Worn
- Location: Propeller Hub
- Part time: 2,008 hours
- Component: Propeller Assembly, Hartzl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH CHANGE FORK WAS FOUND WORN BEYOND MANUAL LIMITS BEFORE FIRST OVERHAUL.  WEAR ON FORK SLOTS MEASURED 0.010 INCH - 0014 INCH OF ALLOWABLE 0.010 INCH MAXIMUM. (X)
